# SDR DXTA2012070605032

- Difficulty date: July 5, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 5,446 hours, 3,383 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 6279555
- Part serial: 124
- Condition: Failed
- Part time: 5,446 hours, 3,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH T/O POWER SET, AT APPROX 400 FEET, WE HAD A CABIN DUCT OVERHEAT MESSAGE FOLLOWED BY COCKPIT DUCT OVERHEAT MESSAGE.  IT WAS ASSOCIATED WITH EXTREMELY HOT TEMPS AND SMELL OF BURNING RUBBER.  ELECTED TO RETURN TO FIELD.  AFTER EXITING THE RUNWAY AND STOPPING ACFT THE MESSAGES EXTINGUISHED AND THE ODOR BEGAN TO SLOWLY DISSIPATE.  FOUND EMERGENCY PRESSURIZATION VALVE FAILED OPEN. CHECKED ELECTRICAL INPUTS, FOUND GOOD.  R & R VALVE WITH AN OVERHAULED UNIT IAW  MM 21-14-01.  OPS & LEAK CHECKED GOOD.  RAN ENGINES TO T/O POWER, NO LONGER HAVE A BURNING ODOR IN CABIN.
